Patient Loses Muscle Tone During a Flight?


Shared by America Psychiatrist

A physician on SERMO recently posted about a 42-year-old male patient who had no vascular risk factors and was on no medications other than a nasal decongestant and Gabapentin for nerve pain.

During a flight, the patient had an episode of sudden loss of muscle tone in his entire body. This lasted for around 15 seconds during which he thought he was dying. There were no headaches, chest pain or shortness of breath during the episode. The patient described sliding out of his seat due to the loss of control of his posture muscles, and spilling a cup of whatever on his chest because he “couldn’t hold it, I lost control over my hands.

Learn more about this patient case, and weigh-in with other doctors from around the world. Log into SERMO to join the conversation.

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>